# SDR AALA200800255

- Difficulty date: February 6, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 31C HAS BROKEN LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 31C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
